# SDR SWIA2020072951499

- Difficulty date: June 20, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CENTER INTERCOSTALL DD6 WAS CORRODED   (C-CHECK) RO 7/25/2020    PAX DOOR INTERCOSTAL DD6 CENTER HAS CORROSION IN MORE THAN ONE ELEMENT AT A GIVEN CROSS SECTION, FOUND OUT OF LIMIT REF REO, AND CRJ 200 SRM.  REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD6 WITH NEW P/N 601R318057-1 REF CRJ700 SRM AND BOMBARDIER DWG.  UPON REMOVAL OF PAX DOOR CENTER INTERCOSTAL FOUND CLIP COMMON TO FS329.41 FORMER TO HAVE EXFOLIATING CORROSION RESULTING IN 100% MATERIAL LOSS. / REMOVED AND REPLACED DD6 INTERCOSTAL CENTER CLETE WITH NEW P/N 600-31902-269 CRJ700 SRM AND BOMBARDIER DWG, LEAK CHECKS GOOD
